MAUDE Adverse Event Report: ZIMMER SWITZERLAND MANUFACTURING GMBH WAGNER SL REVISION® HIP STEM, UNCEMENTED, ø 19/225, TAPER 12/14; HIP PROSTHESIS

ZIMMER SWITZERLAND MANUFACTURING GMBH WAGNER SL REVISION® HIP STEM, UNCEMENTED, ø 19/225, TAPER 12/14; HIP PROSTHESIS
Model Number N/A
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544)
Date of Event 05/03/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient underwent hip revision surgery due to the loosening, difficulty in walking and pain in unknown timeframe after initial surgery.Due diligence is completed and no further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).G2 ¿ foreign ¿ brazil.This follow-up report is being submitted to relay additional and/or corrected information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations.Device is used for treatment.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
WAGNER SL REVISION® HIP STEM, UNCEMENTED, ø 19/225, TAPER 12/14
Common Device Name
HIP PROSTHESIS
Manufacturer (Section D)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key16767592
Report Number0009613350-2023-00166
Device Sequence Number6397713
Product Code LZO
UDI-Device Identifier00889024593367
UDI-Public(01)00889024593367(17)250730(10)3026402
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K043356
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/30/2025
Device Model NumberN/A
Device Catalogue Number01.00102.219
Device Lot Number3026402
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2023
Initial Report FDA Received Date04/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/24/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age59 YR
Patient SexMale